Alert archive / Ohio / Tornado Warnings in 2023
Tornado Warning 36, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Aug 25, 2023, 3:58 PM EDT for Scioto County, Ohio. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 25, 2023, 3:58 PM EDT (19:58 UTC)
- Expired
- Aug 25, 2023, 4:30 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Scioto County, OH
The radar
The Charleston,WV radar (KRLX), 107 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 25, 4:16 PM EDT | TSTM WND DMG | 1 E Sciotodale, OH | 3-inch tree limbs broken. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.0 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3167 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 135 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 11.3
The text
As transmitted.
382
WFUS51 KILN 251958
TORILN
OHC145-252030-
/O.NEW.KILN.TO.W.0036.230825T1958Z-230825T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington OH
358 PM EDT Fri Aug 25 2023
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Scioto County in southwestern Ohio...
* Until 430 PM EDT.
* At 358 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Clarktown, moving southeast at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Portsmouth, Wheelersburg, Sciotodale, Lyra, Powellsville, and
Portsmouth Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3869 8288 3874 8287 3876 8289 3876 8291
3883 8292 3885 8281 3870 8270 3868 8271
3868 8276 3866 8277 3866 8286
TIME...MOT...LOC 1958Z 332DEG 9KT 3882 8286
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos2 follow-up statements
399
WWUS51 KILN 252012
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
412 PM EDT Fri Aug 25 2023
OHC145-252030-
/O.CON.KILN.TO.W.0036.000000T0000Z-230825T2030Z/
Scioto OH-
412 PM EDT Fri Aug 25 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
SOUTHEASTERN SCIOTO COUNTY...
At 412 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Sciotodale, moving south at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Portsmouth, Wheelersburg, Sciotodale, and Powellsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3869 8288 3874 8287 3876 8289 3876 8291
3882 8292 3884 8282 3868 8271 3868 8276
3866 8277 3866 8286
TIME...MOT...LOC 2012Z 343DEG 12KT 3877 8285
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
Hatzos007
WWUS51 KILN 252027
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
427 PM EDT Fri Aug 25 2023
OHC145-252037-
/O.EXP.KILN.TO.W.0036.000000T0000Z-230825T2030Z/
Scioto OH-
427 PM EDT Fri Aug 25 2023
...THE TORNADO WARNING FOR SOUTHEASTERN SCIOTO COUNTY WILL EXPIRE AT
430 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
Gusty winds and very heavy rainfall are still possible with this
thunderstorm in Scioto County.
Please report previous tornadoes, wind damage or hail to the National
Weather Service by going to our website at weather.gov/iln and
submitting your report via social media.
LAT...LON 3869 8288 3874 8287 3876 8289 3876 8291
3882 8292 3884 8282 3868 8271 3868 8276
3866 8277 3866 8286
TIME...MOT...LOC 2027Z 332DEG 9KT 3874 8283
$$
HatzosWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Aug 25, 2:07 PM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Aug 25, 2:07 PM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
207 PM EDT Fri Aug 25 2023
.SYNOPSIS...
Hot and humid conditions along with a chance for thunderstorms
will continue today ahead of a cold front moving south through
the area. A disturbance moving through the region will result in
additional chances of thunderstorms overnight into Saturday.
Drier conditions and cooler temperatures will be observed Sunday
into the first part of next week, as high pressure builds into
the Great Lakes.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
East-west cold front continues to sag south this afternoon. Dew
points have been pooling ahead of it which has resulted in very
high heat indices. With these high values expected to continue
for a few more hours, have opted to upgrade many of the southern
counties to an excessive heat warning.
Convective initiation has begun in the lower Scioto Valley and
northeast Kentucky. Given the extremely high instability, some
of these storms may become strong to severe. 18Z ILN sounding
showed capping here, so it is not clear whether activity can get
going further west into the Tri-State and northern Kentucky.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SATURDAY/...
A few storms may linger into the early evening across the far
south where moderate to strong instability intersects a slow
moving frontal boundary. A storm or two could be strong to
severe with strong/damaging winds being the main threat.
Additional shower/storm chances develop late tonight into
Saturday as disturbance moves thru the Great Lakes and a
secondary cold front pushes into the area.
Lows tonight to range from the upper 60s to lower 70s. Temperatures
close to normal Saturday with highs from 80 north to the upper
80s south.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Surface high pressure builds into the region Saturday night into
Sunday, and will continue to provide dry weather through Monday as
well. Next disturbance moving down the northwesterly flow aloft will
bring a reinforcing cold frontal system on Tuesday. Moisture
appears limited with this system... though can't rule out a few
showers across central OH closest to the mid-level forcing.
Stronger high pressure and well below normal temperatures arrive
behind the cold front on Wednesday and Thursday.
&&
.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
Cold front will continue to move across the TAF sites early in
the period. Chance of storms at any of the terminals looks quite
low at initial issuance. Lingering MVFR visibilities should
improve once the front moves through.
Lingering near surface moisture will allow for mist/fog to
develop, mainly after 06Z, resulting in visibility restrictions.
Some showers and storms could push through the Cincinnati area
towards 12Z. There is a signal that MVFR ceilings may also form
across part of the area at that time.
OUTLOOK...No significant weather expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 8 PM EDT this evening for OHZ060>063-073-
074-082-088.
Excessive Heat Warning until 8 PM EDT this evening for
OHZ070>072-077>081.
KY...Heat Advisory until 8 PM EDT this evening for KYZ100.
Excessive Heat Warning until 8 PM EDT this evening for
KYZ089>099.
IN...Heat Advisory until 8 PM EDT this evening for INZ050-058-059.
Excessive Heat Warning until 8 PM EDT this evening for INZ066-
073>075-080.
&&
SYNOPSIS...AR
NEAR TERM...
SHORT TERM...AR
LONG TERM...
AVIATION...Hazardous weather outlook, Aug 25, 2:18 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 218 PM EDT Fri Aug 25 2023 OHZ026-034-035-042>046-051>056-064-065-261000- Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-Miami- Champaign-Clark-Madison-Franklin OH-Licking-Pickaway-Fairfield- 218 PM EDT Fri Aug 25 2023 This Hazardous Weather Outlook is for Central Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ089>099-OHZ070>072-077>081-261000- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Butler- Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams- 218 PM EDT Fri Aug 25 2023 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Southeast Indiana, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Excessive Heat Warning. In addition, isolated thunderstorms this afternoon and evening may be capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ050-058-059-OHZ060>063-073-074-261000- Wayne-Fayette IN-Union IN-Preble-Montgomery-Greene-Fayette OH-Ross- Hocking- 218 PM EDT Fri Aug 25 2023 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, South Central Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ100-OHZ082-088-261000- Lewis-Pike-Scioto- 218 PM EDT Fri Aug 25 2023 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Northeast Kentucky and South Central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. In addition, isolated thunderstorms this afternoon and evening may be capable of producing damaging wind gusts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 25, 3:17 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
317 PM EDT Fri Aug 25 2023
KYZ091>093-096-251945-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-
317 PM EDT Fri Aug 25 2023
...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN
KENTON, SOUTHERN CAMPBELL, CENTRAL BOONE AND NORTHWESTERN PENDLETON
COUNTIES THROUGH 345 PM EDT...
At 317 PM EDT, a rapidly developing thunderstorm was located near
Independence, moving southeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Independence, Walton, Claryville, Ryland Heights, Visalia, Atwood,
Richwood, Grants Lick, Aspen Grove, Bank Lick, Morning View, Gubser
Mill, Gardnersville, White Villa, Campbell County Lake, Fiskburg,
Ricedale, Piner, and White Tower.
This includes I-75 in Kentucky between mile markers 174 and 176.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3892 8465 3898 8459 3889 8428 3871 8446
TIME...MOT...LOC 1917Z 310DEG 22KT 3891 8457
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CampbellSpecial weather statement, Aug 25, 3:27 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Wilmington OH
327 PM EDT Fri Aug 25 2023
KYZ100-252000-
Lewis KY-
327 PM EDT Fri Aug 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHWESTERN LEWIS
COUNTY THROUGH 400 PM EDT...
At 327 PM EDT, a strong thunderstorm was located 8 miles east of
Foxport, moving southeast at 15 mph.
HAZARD...Wind gusts up to 45 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Head of Grassy, Harris, Petersville, Stricklett, and Emerson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3832 8336 3839 8340 3840 8342 3838 8345
3840 8348 3840 8350 3841 8351 3841 8353
3843 8356 3855 8344 3845 8321 3844 8321
3843 8324 3837 8323 3833 8327 3833 8332
3832 8333
TIME...MOT...LOC 1927Z 306DEG 11KT 3848 8344
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...45 MPH
HatzosSpecial weather statement, Aug 25, 3:28 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Wilmington OH
328 PM EDT Fri Aug 25 2023
KYZ093-096-097-OHZ078-252000-
Pendleton KY-Campbell KY-Bracken KY-Clermont OH-
328 PM EDT Fri Aug 25 2023
...A RAPIDLY DEVELOPING THUNDERSTORM WILL IMPACT PORTIONS OF
NORTHWESTERN BRACKEN, SOUTHERN CAMPBELL, EASTERN PENDLETON AND SOUTH
CENTRAL CLERMONT COUNTIES THROUGH 400 PM EDT...
At 328 PM EDT, a rapidly developing thunderstorm was located near
Neville, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Falmouth, Butler, Neville, Chilo, Mount Auburn, Browning Corner,
Woolcutt, Neave, Greenwood, Willow Grove, Bradford, Berlin,
Lenoxburg, Kincaid Lake State Park, Peach Grove, Foster, Catawba,
Johnsville, and Mckinneysburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3875 8442 3888 8429 3874 8405 3858 8422
3858 8425
TIME...MOT...LOC 1928Z 306DEG 17KT 3874 8426
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
CampbellSpecial weather statement, Aug 25, 3:42 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Wilmington OH
342 PM EDT Fri Aug 25 2023
OHZ088-252015-
Scioto OH-
342 PM EDT Fri Aug 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EASTERN SCIOTO
COUNTY THROUGH 415 PM EDT...
At 342 PM EDT, a strong thunderstorm was located near South Webster,
moving southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Wheelersburg, South Webster, Clarktown, Sciotodale, Powellsville,
Portsmouth Regional Airport, Minford, Lyra, and State Route 335 at
State Route 776.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3891 8298 3895 8284 3895 8275 3886 8276
3885 8265 3876 8266 3875 8267 3875 8270
3869 8270 3868 8272 3868 8276 3864 8277
TIME...MOT...LOC 1942Z 320DEG 19KT 3889 8278
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HatzosSpecial weather statement, Aug 25, 3:43 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Wilmington OH
343 PM EDT Fri Aug 25 2023
KYZ092-093-096-252015-
Pendleton KY-Kenton KY-Campbell KY-
343 PM EDT Fri Aug 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN KENTON,
SOUTHERN CAMPBELL AND NORTHWESTERN PENDLETON COUNTIES THROUGH 415 PM
EDT...
At 343 PM EDT, a strong thunderstorm was located near Butler, moving
southeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Claryville, Butler, Visalia, Greenwood, Grants Lick, Aspen Grove,
Morning View, Peach Grove, White Villa, Ivor, Campbell County Lake,
Gene Snyder Airport, and Fiskburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3883 8452 3893 8444 3886 8424 3866 8440
TIME...MOT...LOC 1943Z 305DEG 16KT 3883 8445
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CampbellSpecial weather statement, Aug 25, 3:45 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
345 PM EDT Fri Aug 25 2023
INZ066-073-074-252015-
Franklin IN-Ripley IN-Dearborn IN-
345 PM EDT Fri Aug 25 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN FRANKLIN,
NORTHEASTERN RIPLEY AND NORTHWESTERN DEARBORN COUNTIES THROUGH 415 PM
EDT...
At 345 PM EDT, a strong thunderstorm was located over Oldenburg,
moving southeast at 20 mph.
HAZARD...Wind gusts up to 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Batesville, Oldenburg, Sunman, St. Leon, Huntersville, Hamburg,
Ballstown, Penntown, Weisburg, Interstate 74 at State Route 101,
Peppertown, Lawrenceville, Saint Peter, and New Alsace.
This includes I-74 in Indiana between mile markers 145 and 164.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3943 8519 3933 8489 3914 8509 3928 8530
3935 8530
TIME...MOT...LOC 1945Z 312DEG 16KT 3933 8520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
HatzosThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 25, 3:16 AM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 59 min |
| Aug 25, 1:50 PM EDT | Excessive Heat Warning | ILN | Adams, Brown, Butler, Clermont, Clinton, Hamilton and 2 more | 4 hr |
| Aug 25, 3:42 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Aug 25, 3:49 PM EDT | Tornado Warning | ILN | Scioto | 26 min |
| Aug 25, 4:09 PM EDT | Areal Flood Advisory | ILN | Scioto | 118 min |
| Aug 25, 4:27 PM EDT | Special Weather Statement | ILN | Scioto | 33 min |
| Aug 25, 4:27 PM EDT | Special Weather Statement | ILN | Adams | 33 min |
| Aug 25, 4:55 PM EDT | Special Weather Statement | ILN | Scioto | 35 min |
| Aug 25, 5:29 PM EDT | Special Weather Statement | ILN | Adams | 31 min |
Nearby
Tornado Warnings in Ohio, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.